# SDR SWAA2000040114704

- Difficulty date: April 2, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 32,450 hours, 22,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 595604011
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD GILLINER SUPPORTS CRACKED.  REMOVED AND REPLACED INTERCOSTAL IAW SRM.
